# SDR GUUA03010801

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 26,008 hours, 32,615 cycles
- Engine: Pwa PT6*
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Lt Elevator
- Part time: 26,008 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT DISCOVERED LT CTR ELEVATOR HINGE BRACKET EXFOLIATED.  REPLACED LT ELEVATOR CENTER HINGE BRACKET.
